# SDR SWAA2014091832119

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 55,093 hours, 32,044 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195212
- Part serial: 077C0165
- Condition: Faulty
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLICKING WITH AN ELEC SMELL COMING FROM BEHIND FIRST OFFICER'S RT SHOULDER.  R & R STANDBY POWER CONTROL UNIT IAW MM.
